# SDR 20010328CW007

- Difficulty date: February 20, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N414RJ
- Make and model: Cessna 414
- Aircraft serial: 4140632
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 502100213
- Condition: Wrong Part
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ON INSPECTION, OUTBOARD RIGHT AILERON NOT STREAMLINED WITH TRAILING EDGE OF WING (APPROX .2500 HIGH)  INVESTIGATION REVEALED INCORRECT OUTBOARD HINGE BRACKET INSTALLED DURING PREVIOUS WING REPAIR CAUSED BY INCORRECT PRINT IN 414 PARTS CATALOG.  THE HINGE WAS DESIGNED TO BE A LEFT INSTALLATION BUT WAS INSTALLED ON RIGHT WING.
